# SDR UALA2013061204047

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,758 hours, 24,541 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW L2 HANDLE JAMS, WILL NOT UNLOCK.  FOUND SEAL UPPER FWD CORNER TO HAVE ONLY 1-4" OF SEALABLE MATERIAL AVAILABLE TO CONTACT PRESSURE SURFACE OF DOOR FRAME.  REN REPAIR NO HELP.  REMOVED SEAL WITH SUPERVISOR OK IAW MM.  WILL NEED TO INSTALL NEW SEAL. NEW SEAL ON ACFT IN GALLEY WITH 4 OF 8 NYLON RODS.  REMAINING RODS ON ORDER. INSTALLED NEW SEAL AT LOWER GATE, FWD, AND AFT SIDE, NEED TO INSTALL AT UPPER GATE.
